# SDR SWIA202164513

- Difficulty date: December 30, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS319.70 LH BETWEEN STGR18L AND 21L CORRODED.   (C CHECK RO 2/17/2022)   REMOVED AND  INSTALLED NEW REPLACEMENT FRAME AT FS319.70 BETWEEN STGR18L AND 21L USING ALL NEW FASTENERS. REF BOMBARDIER DWG# SH670-31810 REV AE AND CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-06-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. ALL CHECKS GOOD
